# SDR AALA202201106321

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 27,881 hours, 11,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AFT LEFT DOOR DIDN'T SHOW SLIDE ARMED DURING FLIGHT. RE-POSITIONED L4 DOOR GIRT BAR STRAP TO PROPER POSITION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
